# SDR COMA0560526

- Difficulty date: September 28, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 14,610 hours, 12,592 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Coupling
- Part number: 11045D100501
- Condition: Worn
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5184 - FLAPS FAIL CAUTION.  REPLACED NR 1 AND NR 5 FLEX DRIVES ON LT FLAPS.
